按条件检索“276”条记录

已选条件: 资源类型: 期刊论文 × 出版年: 2014 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
1. Introduction to clarithmetic III SCOPUS SCIE

作者:Japaridze, G.

作者机构:[Japaridze, G] School of Computer Science and Technology, Shandong University, Middle Shunhua Road, Jinan, Shandong 25101, China, Department of Computing Sciences, Villanova University, 800 Lancaster Avenue, Villanova, PA 19085, United States

来源:Annals of Pure and Applied Logic,ANNALS OF PURE AND APPLIED LOGIC,2014,Vol.165,Issue.1,241-252

WOS被引数:2

资源类型:期刊论文

WOS:000326660600011

2. A hierarchical classification method for finger knuckle print recognition EI SCOPUS SCIE

作者:Kong, Tao; Yang, Gongping; Yang, Lu

作者机构:[Kong, Tao; Yang, Gongping; Yang, Lu] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.

来源:EURASIP JOURNAL ON ADVANCES IN SIGNAL PROCESSING,2014,Vol.2014,Issue.1

资源类型:期刊论文

WOS:000347985300001

3. Neighbor sum distinguishing total colorings via the Combinatorial Nullstellensatz SCOPUS SCIE

作者:DING LaiHao;WANG GuangHui;YAN GuiYing

作者机构:[Ding, L.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, G.Y] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 10080, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.9,1875-1882

WOS被引数:28

资源类型:期刊论文

WOS:000340568600008

4. Infinitely many weak solutions for a fractional Schrodinger equation SCIE

作者:Dong, Wei; Xu, Jiafa; Wei, Zhongli

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa; Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2014

WOS被引数:10

资源类型:期刊论文

WOS:000347390800001

5. Second-order schemes for solving decoupled forward backward stochastic differential equations SCOPUS SCIE

作者:ZHAO WeiDong;LI Yang;FU Yu

作者机构:[Zhao, W.D] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, Y] College of Science, University of Shanghai for Science and Technology, Shanghai, 200093, China;[ Fu, Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.4,665-686

WOS被引数:3

资源类型:期刊论文

WOS:000333080500001

6. Relationship between maximum principle and dynamic programming principle for stochastic recursive optimal control problems of jump diffusions EI SCOPUS SCIE

作者:Jingtao Shi

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2014,Vol.35,Issue.1,61-76

WOS被引数:1

资源类型:期刊论文

WOS:000329753000004

7. A Uniformly Optimal-Order Estimate for Finite Volume Method for Advection-Diffusion Equations EI SCOPUS SCIE

作者:Yongqiang Ren;Aijie Cheng;Hong Wang

作者机构:[Ren, Y] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Cheng, A] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.1,17-43

WOS被引数:4

资源类型:期刊论文

WOS:000327442500002

8. Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions SCOPUS SCIE

作者:Li, Yaohong; Zhang, Xiaoyan

作者机构:[Li, Yaohong] Suzhou Univ, Sch Math & Stat, Suzhou 234000, Peoples R China.; [Zhang, Xiaoyan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000333292400001

9. Simulated annealing for the bounds of Kendall\'s tau and Spearman\'s rho SCOPUS SCIE

作者:Shao, Wei; Guo, Guangbao; Zhao, Guoqing; Meng, Fanyu

作者机构:[Shao, Wei] Qufu Normal Univ, Sch Management, Rizhao 276800, Shandong, Peoples R China.; [Guo, Guangbao] Shandong Univ Technol, Dept Stat, Zibo 255049, Shandong, Peoples R China.; [Zhao, Guoqing] Shandong Univ Finance & Econ, Sch Finance, Jinan 250014, Shandong, Peoples R China.; [Meng, Fanyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION,2014,Vol.84,Issue.12,2688-2699

WOS被引数:5

资源类型:期刊论文

WOS:000340874500013

10. Total coloring of graphs embedded in surfaces of nonnegative Euler characteristic SCOPUS SCIE

作者:WANG HuiJuan;LIU Bin;WU JianLiang;WANG Bing

作者机构:[Wang, H.J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Wu, J.L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Zaozhuang University, Zaozhuang, 277160, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.1,211-220

WOS被引数:2

资源类型:期刊论文

WOS:000329793500017

11. Domain decomposition procedures combined with H-1-Galerkin mixed finite element method for parabolic equation SCOPUS SCIE

作者:Sun, Tongjun; Ma, Keying

作者机构:[Sun, Tongjun; Ma, Keying] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.267,33-48

WOS被引数:5

资源类型:期刊论文

WOS:000335102800003

12. A Numerical Method and its Error Estimates for the Decoupled Forward-Backward Stochastic Differential Equations SCOPUS SCIE

作者:Weidong Zhao

作者机构:[Zhao, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Zhang, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Ju, L] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States, Beijing Computational Science Research Center, Beijing 100084, China

来源:Communications in Computational Physics,COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2014,Vol.15,Issue.3,618-646

WOS被引数:14

资源类型:期刊论文

WOS:000328283100003

13. Shortest paths in Sierpinski graphs SCIE

作者:Xue, Bing; Zuo, Liancui; Wang, Guanghui; Li, Guojun

作者机构:[Xue, Bing; Wang, Guanghui; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zuo, Liancui] Tianjin Normal Univ, Coll Math Sci, Tianjin 300387, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2014,Vol.162,314-321

WOS被引数:7

资源类型:期刊论文

WOS:000328311400031

14. An asymptotic formula related to the divisors of the quaternary quadratic form SCOPUS SCIE

作者:Hu, Liqun

作者机构:[Hu, Liqun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.

来源:ACTA ARITHMETICA,2014,Vol.166,Issue.2,129-140

WOS被引数:4

资源类型:期刊论文

WOS:000347364200002

15. Acyclic edge coloring of planar graphs without a -cycle adjacent to a -cycle EI SCOPUS SCIE

作者:Wang, Yiqiao; Shu, Qiaojun; Wu, Jian-Liang; Zhang, Wenwen

作者机构:[Wang, Yiqiao] Beijing Univ Chinese Med, Sch Management, Beijing 100029, Peoples R China.; [Shu, Qiaojun] Hangzhou Dianzhi Univ, Sch Sci, Hangzhou 310018, Zhejiang, Peoples R China.; [Wu, Jian-Liang; Zhang, Wenwen] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2014,Vol.28,Issue.3,692-715

资源类型:会议论文;期刊论文

WOS:000341498700014

16. Long properly colored cycles in edge colored complete graphs SCOPUS SCIE

作者:Wang, Guanghui; Wang, Tao; Liu, Guizhen

作者机构:[Wang, Guanghui; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Tao] Henan Univ, Inst Appl Math, Kaifeng 475004, Peoples R China.; [Wang, Tao] Henan Univ, Coll Math & Informat Sci, Kaifeng 475004, Peoples R China.

来源:DISCRETE MATHEMATICS,2014,Vol.324,56-61

WOS被引数:2

资源类型:期刊论文

WOS:000334082600008

17. The Linear t-Colorings of Sierpi ński-Like Graphs SCOPUS SCIE

作者:Bing Xue;Liancui Zuo;Guanghui Wang;Guojun Li

作者机构:[Xue, B] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zuo, L] College of Mathematical Science, Tianjin Normal University, Tianjin, 300387, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2014,Vol.30,Issue.3,755-767

WOS被引数:6

资源类型:期刊论文

WOS:000334939300022

18. A nonconforming scheme with high accuracy for the plate bending problem EI SCOPUS SCIE

作者:Sun, Ming; Song, Shicang; Liu, Zeyi

作者机构:[Sun, Ming; Song, Shicang; Liu, Zeyi] Zhengzhou Univ, Sch Math & Stat, Zhengzhou 450001, Henan, Peoples R China.; [Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2014,Vol.68,Issue.10,1083-1092

WOS被引数:1

资源类型:期刊论文

WOS:000345475600001

19. Energy Management Strategy Based on the Driving Cycle Model for Plugin Hybrid Electric Vehicles SCOPUS SCIE

作者:Fu, Xiaoling; Wang, Huixuan; Cui, Naxin; Zhang, Chenghui

作者机构:[Fu, Xiaoling; Cui, Naxin; Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.; [Fu, Xiaoling] Changji Univ, Dept Phys, Changji 831100, Xinjiang, Peoples R China.; [Wang, Huixuan] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:2

资源类型:期刊论文

WOS:000337394600001

20. Modeling the Chinese language as an evolving network EI SCOPUS SCIE

作者:Liang, Wei; Shi, Yuming; Huang, Qiuling

作者机构:[Liang, Wei] Henan Polytech Univ Jiaozuo, Sch Math & Informat Sci, Kaifeng 454000, Henan, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ Jinan, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2014,Vol.393,268-276

WOS被引数:6

资源类型:期刊论文

WOS:000328179200022

共 14 页, 276 条记录

TOP